Lip Swelling/Bumps After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase
If your lip has swelling and is causing issues or migration i suggest removing the filler. Best, Dr. Emer.
The Juvederm in my lips keeps moving around. How do I fix this?
Thank you for sharing your question and I am sorry to hear of your lip swelling issues. I think some other process is likely taking place since these symptoms developed more than a month after injection. It sounds more like an allergic reaction or sensitivity due to the random timings and location of swelling. I would definitely reach out to your injector for an in-person evaluation and discussion of possibility causes.
Intermittent swelling after lip injections
The filler is not moving. This is not a normal reaction to the filler. This could be angioedema or infection. Please discuss with your doctor and get treated. Angioedema is sometimes associated with people who take ACE inhibitors for their blood pressure. Swelling is normal for the first few days but not after a month.
Juvederm moving in lips
The juvederm is not moving. But if the lip is getting swollen you are having some sort of a reaction to it. May need to have it removed. See your injecting physician so they can evaluate.